# SDR AALA202402124527

- Difficulty date: January 17, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230720100
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL WEB FITTING UPPER AND LOWER FASTENER HOLES AT DOOR STOP #7 AT FR 16 BETWEEN S10R AND S11R. REPLACED INTERCOSTAL WEB FITTING PER SRM 51-72-11.
